Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Bleeding after periods since miscarriage causing ovulation issues. Treatment guidance?

Hi doc am susan since I had a miscarriage hve bn bleeding afta periods seen several doctors told me afta scan am ok. Now bn put on primulut to make my periods regular bt afta one month normal periods da followin month i get my periods then afta four days bleeding continues which is nt heavy thus makin me nt to ovulate en conceive
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello Susan,
Thanks for your query. It seems you are having POST-ABORTAL irregular cycles, it could be anovulatory also. As you mentioned your present cycles are regular but only problem is of excess duartion, hence I suggest you not to worry because for me it looks like a ovulatory cycles. if you are too anxious to get pregnant I suggest you go for Ovulation Induction simultaneously.

I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow ups.
Wish you good health.
Dr Arif
Answered: Thu, 21 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor